# SDR DALA2023100408163

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 55,217 hours, 38,130 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 9550 -DE- THE CREW RETURNED THE AIRCRAFT TO THE GATE DUE TO AN ENGINE FIRE INDICATION ON THE #1 ENGINE DURING TAXI OUT. CORRECTIVE ACTION: MAINTENANCE CONFIRMED IT TO BE AN INDICATION ONLY. NO FIRE. THE #1 ENGINE FDCU WAS REPLACED, THE #1 ENGINE EXHAUST VENT LOOPS A & B WERE REPLACED, AND THE GEARBOX LOOPS A & B WERE REPLACED. ENGINE RUNS SUCCESSFUL. (LP #4610148)
